# SDR R61A2020052600498

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 31,253 hours, 24,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002701
- Condition: Discharged
- Location: Cabin
- Part time: 30,940 hours, 22,963 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY LIGHT BATTERY FAULT. R&R AFT LT AND RT EMERGENCY BATTERIES IAW AMM 33-50-01.
